# SDR CALA2022082602185

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A300*
- Aircraft serial: 2574
- Aircraft time: 44,171 hours, 22,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5323323920090
- Condition: None
- Location: Fr30 And Fr34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRUCTURAL REPAIR CONFORMITY INSPECTION" ITEM 53 CORROSION WAS FOUND ON STR41RH BETWEEN FR30 AND FR34 OF FWD COMPARTMENT PER HA ECO LCQ NON ROUTINE 9296812/42812 GENERATED BY V061680 854 & 33468 FH. REPAIR IS CAT B & REQUIRES REINSP AT 60000FC & 1 CTS FOUND DURING CONFORMITY OF ECRA 5100-03043 INSP: LC30REINSP 20000FH WHICHEVER OCCURS FIRST PER SRI 53-21-13-205-012. NO DEFE BASED OFF REPAIR EMBODIMENT WOULD BE @ 77854PTC 153468PTT INSPECTED & VERIFIED REPAIR ON STR42R BTW FR30-34 WAS ACCOMPLISH ED PER 319 SRM 53-21-13-283-001. TIME OF REPAIR EMBODIMENT FC 17 DIP 53-DIP SRM 53-21-13-283-001 SHOWS NOT EFFECTIVE FOR THIS AIRCRAFT. PLEASE SEE SRM 42-21-13-283-004 CORRECTION TO ABOVE TEXT, WHERE "42RH" SHOULD READ "41RH" REPAIRED STRINGER 41RH BETWEEN FR30 AND FR34 IN FWD CARGO IAWSR M 53-21-13-300-012 REPAIRED TOP COAT IAW SRM 51-75-12-911-002 ME CH V935356
